The Collection of
Computer Science Bibliographies

Bibliography for the journal Fuzzy Sets and Systems

[   About   |  Browse   |   Statistics   ]

Number of references:969Last update:July 6, 2001
Number of online publications:0Supported:no
Most recent reference:1997

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Author:
Andreas Geyer-Schulz <andreas . geyer-schulz @ em . uni-karlsruhe . de> (email mangled to prevent spamming)
Lehrstuhl für Informationsdienste und elektronische Märkte
Fakultät für Wirtschaftswissenschaften
Universität Karlsruhe
Copyright:
(c) 1997 Andreas Geyer-Schulz
Abstract:
This Bibliography contains all references for Fuzzy Sets and Systems from Volume 1(1) 1978 - Volume 24(3) 1987, all references for Fuzzy Sets and Systems from Volume 25(1) 1988 - Volume 32(2) 1989, some references for Fuzzy Sets and Systems from Volume 61(1) 1994 - ?. ISSN 0165-0114
Keywords:
Fuzzy Set Theory

Browsing the bibliography

Bibliographic Statistics

Types:
article(969)
Fields:
author(969), journal(969), pages(969), title(969), volume(969), year(969), number(967), note(4)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!